See Alike in...

Alike App

Browser

Serena915

785d

Hello! I started having symptoms 2 months ago and was diagnosed by a neurologist. More recently I was also diagnosed with POTS and Functional Neurological Disorder. My worst symptoms is loss of sensation in my legs. When I’m sitting on something it feels like I’m floating. Does anyone else have this symptom? It’s so hard for me to feel grounded.

    • Margarita

      777d

      following this!! i usually get someone to help me to stand up and move around till i get feeling back

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion